Korean J Dermatol.  2000 Oct;38(10):1399-1400.

A Case of Alopecia Areata in a Patient taking Cyclosporine

Affiliations
  • 1Department of Dermatology, College of Medicine, The Catholic University of Korea, Seoul, Korea.

Abstract

We report a case of alopecia areata in a 32-year-old man that developed during the course of cyclosporine therapy following kidney transplantation. Cyclosporine has been reported to be of value in the treatment of alopecia areata. It would therefore appear unlikely that alopecia areata would develop in our patient while he was undergoing cyclosporine therapy. To our knowledge, this is a rare case report of alopecia areata in a patient taking cyclosporine in Korean dermatologic literature.

Keyword

Alopecia areata; Cyclosporine
Full Text Links
  • KJD
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2021 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr